# SDR AWXA200700383

- Difficulty date: March 16, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 57,114 hours, 25,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - RT EPSU BATTERY PACK FAILED TEST.  MX REMOVED AND REPLACED BATTERY PACK WITH SERVICABLE UNIT.  OPERATIONAL CHECK WAS GOOD.
